Giraitis, Liudas and Taqqu, Murad S. (1999) Convergence of normalized quadratic forms. Journal of statistical planning and inference, 80 (1-2). pp. 15-35. ISSN 0378-3758
The asymptotic behavior of quadratic forms of stationary sequences plays an important role in statistics, for example, in the context of the Whittle approximation to maximum likelihood. The quadratic form, appropriately normalized, may have Gaussian or non-Gaussian limits. Under what circumstances will the limits be of one type or another? And if the limits are non-Gaussian, what are they? The goal of this paper is to describe the historical development of the problem and provide further extensions of recent results.
|Additional Information:||© 1999 Elsevier Science B.V.|
|Library of Congress subject classification:||Q Science > QA Mathematics|
|Sets:||Departments > Mathematics|
|Date Deposited:||19 Feb 2010 10:38|
Actions (login required)
|Record administration - authorised staff only|